# SDR VQIA2012F00036

- Difficulty date: October 11, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N623VA
- Make and model: Airbus A320-214
- Aircraft serial: 2740
- Engine: Cfmint CFM565B4P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ELECTRICAL SMOKE ODOR IN THE CABIN, IN THE VICINITY OF ROWS 18 THROUGH 22.  THE INFLIGHT TEAM TURNED OFF THE IFE SYS USING THE NORMAL CONTROLS.  THE SMOKE ODOR INITIALLY DISSIPATED BUT RETURNED AFTER APPROX 5 MINUTES.  CREW TURNED OFF THE SYS USING THE EMERGENCY SHUTOFF SWITCH.  ODOR DISSIPATED AND DID NOT RETURN FOR THE REMAINDER OF THE FLIGHT.  ON ARRIVAL,  MX ACCOMPLISHED IFE SYS CHECK AFTER SMOKE IN CABIN EVENT PROCEDURE IAW TBN-4430-04 AND TSM 24-00-00-810-823A, NO DEFECTS WERE FOUND.   DURING THE NEXT OVERNIGHT VISIT THE IFE SYS WAS EVALUATED, NO FAULTS WERE FOUND.  THE DEFECT WAS CLEARED AND THE ACFT WAS FOR SERVICE.
